Monday, April 20, 2015

Blimey!

I've delt with rosy cheeks for years.  My heritage is German-English so my fair skin has always been a bell weather to how I'm feeling.

I flush whenever I'm feeling strongly about something.  I learned long ago never to lie about something because my face turned red if I did so.  

Angry?  Step back.  My face, ears, neck and chest would ignite.

And anyone could tell if I'd had a glass or two of the good stuff.  I'd wander around looking like a lush (which I probably am).

No...I've pretty much spent my entire life with what the English call ruddy cheeks which never really bothered me all that much until lately.  

For the past year my cheeks are red all the time with acne to boot.  
Rosecea?  
Probably. 

Nothing seems to help so when I head in for my "annual" checkup next month I plan on asking for a topical creme for it. 

Ultimately, I blame menopause for this.  
I'm red when I flash, I'm red if I don't.  
Just add it to the list of joyful plagues that the loss of hormones has given me.

To all you young women out there...

Enjoy it while you've got it!

You have NO idea how much you'll miss it once it's gone.  

 Image result for misery of menopause
 

5 comments:

  1. Not that you probably haven't tried EVERYthing under the sun, but I'm having pretty good results with Emerita Pro-Gest.

    ReplyDelete
  2. I am right there with you. Same heritage (English, Welsh, French, German - a true mutt) and my face could signal the ships through a fog. When I exercise, I turn bright red and have everyone around me ready to call an ambulance. Sigh. If you find something that works - let me know!

    ReplyDelete
  3. I've read that green tea is supposed to be good for rosacea.

    ReplyDelete
  4. Good grief! Who knew so many of us had so much in common! I've fought rosacea for YEARS. And the blushing? Yes, and what a curse it was when I was younger. (And more emotionally sensitive.) I was once told by a teacher in high school that I looked like a clown wearing so much blusher. Was I wearing any blusher? Nope.

    Just don't start taking Tetracycline for the rosacea as I did years ago. I was told by three (THREE! Count 'em, THREE!) different doctors the drug would have no side effects but it screwed up the flora in my gut so badly that I was in sad shape for years before getting myself straightened out again.

    ReplyDelete
    Replies
    1. Topicals only for me. NO oral Anti-B's as I've heard exactly what you've gone through. Poor you!

      Delete